Table of Contents Author Guidelines Submit a Manuscript
Research Article
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 382903, 1 page
http://dx.doi.org/10.1155/2015/382903
Retraction

Retracted: Some Properties of Fuzzy Quasimetric Spaces

International Journal of Mathematics and Mathematical Sciences

Received 28 December 2014; Accepted 28 December 2014

Copyright © 2015 International Journal of Mathematics and Mathematical Sciences. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Mohamad, “Some properties of fuzzy quasimetric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 514747, 9 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus